Department of Mathematics

Advertisement
Advertisement
Ayhan Günaydın, Ph.D., Associate Professor
Personal URL Web Page
E-mail ayhan.gunaydin boun.edu.tr
Office  TB 260B
Phone (office) + 90 (212) 359 6532
Address Bogaziçi University
Faculty of Arts and Science
Department of Mathematics
34342, Bebek-Istanbul, Turkey
 : : Education
2008. Ph.D. in Mathematics, University of Illinois at Urbana-Champaign , USA
2001. B.S. in Mathematics, Istanbul Bilgi University, Istanbul
 : : Areas of Interest
Model Theory
Algebra
 : : Publications
 
  • Günaydın, A., Rational Solutions of Polynomial-exponential Equations, International Journal of Number Theory, 8 (2012) 1391–1399.
  • Günaydın, A., Hieronymi, P., The Real Field with the Rational Points of an Elliptic Curve, Fund. Math., 211 (2011), 15–40.
  • Günaydın, A., Hieronymi, P., Dependent Pairs, J. Symbolic Logic, 76, (2011), 377-390.
  • van den Dries, L., Günaydın, A., Definable Sets in Mann Pairs, Comm. Alg. 39, (2011) 2752–2763.
  • van den Dries, L., Günaydın, A., Mann Pairs, Trans. Amer. Math. Soc. 362, (2010), 2393-2414.
  • Berenstein, A., Ealy, C., Günaydın, A., Thorn Independence in the Field of Real Numbers with a Small Multiplicative Group, Annals of Pure and Applied Logic, 150, (2007), pp. 1--18
  • van den Dries, L., Günaydın, A., The Fields of Real and Complex Numbers with a Multiplicative Subgroup, Proceedings of London Mathematical Society, 93, (2006), pp. 43--81.